Stability criteria for linear periodic impulsive Hamiltonian systems


Guseinov G. S. , Zafer A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.335, no.2, pp.1195-1206, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 335 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jmaa.2007.01.095
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1195-1206
  • Keywords: stability, Hamiltonian, linear, impulse, periodic system

Abstract

In this paper we obtain stability criteria for linear periodic impulsive Hamiltonian systems. A Lyapunov type inequality is established. Our results improve also the ones previously obtained for systems without impulse effect. (c) 2007 Elsevier Inc. All rights reserved.